# SDR UPS96220426

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion Fitting
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON LT AND RT NLG TRUNNION FITTING BORES.  MACHINED LT AND RT TRUNNION ATTACH POINTS TO REMOVE CORROSION, FABRICATED NEW OVER SIZE BUSHINGS AND INSTALLED IAW SRM 53-40-01 AND BOEING DWG 65-7676.
